# SDR R61A201408071011

- Difficulty date: August 7, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LT RIB 11 LOWER FWD FLANGE AND RIB 12 LOWER FLANGE CRACKED AT AFT RIVET.  MX REPAIRED BOTH CRACKED FLANGES IAW RTD 2014-170-070454.
